MAUDE Adverse Event Report: ALLUMIN8 INC ALLUMIN8 INTEGR8 POROUS PEDICLE SCREW SYSTEM

ALLUMIN8 INC ALLUMIN8 INTEGR8 POROUS PEDICLE SCREW SYSTEM
Catalog Number A8-55-0050
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation showed that the 5.5x40mm screws and the 5.5x50mm screws were mis-assembled during the manufacturing of the assembly.Since the screws were mis-assembled with the wrong length, the packaging labeling was not representative of the actual screw length.
 
Event or Problem Description
During a post-op review of the x-ray it was noticed that the allumin8 screws looked shorter than the other company's screws which were 50mm in length.The a8 box that was opened said they are 5.5 x 50 mm screws.

Brand Name
ALLUMIN8 INTEGR8 POROUS PEDICLE SCREW SYSTEM
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
ALLUMIN8 INC
3158 west lakefront court
springfield MO 65810
Manufacturer (Section G)
ALLUMIN8 INC
3158 west lakefront court
springfield MO 65810
Manufacturer Contact
todd wallenstein
3158 west lakefront court
springfield, MO 65810
4176892424
MDR Report Key25315727
Report Number3043234953-2026-00001
Device Sequence Number15926236
Product Code NKB
UDI-Device Identifier10850062071053
UDI-Public10850062071053
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K242827
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA8-55-0050
Device Lot NumberLOT0168-2508665
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
A8-00-CAP, LOT 2508661, QTY 4.
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexMale
Patient Weight68 KG